# SDR P5CA9800488

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460 RBL 20 STANCHION CRACKED AND BROKEN AT CANON HOLES.  REMOVED AND REPAIRED STANCHION 51-10-01.
